# SDR ASAA2012110593248

- Difficulty date: November 5, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 19,891 hours, 6,109 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE, LEFT FMC FAILED - FAIL ANNUNCIATED.  SCREEN WENT TO BLACK FOR APPROX 10 SECONDS, BIT TEST SCRIPT DISPLAYED WITH BLUE AND YELLOW FONT THEN OPS RETURNED TO NORMAL FOR DURATION OF FLIGHT.  TESTED SYS IAW AMM 34-61-00, GROUND FUNCTIONAL CHECKED GOOD.
